MathSciNet Relay Station
MathSciNet bibliographic data
MR818821 20B05 (20B15)
Liebeck, Martin W.; Saxl, Jan The finite primitive permutation groups of rank three. Bull. London Math. Soc. 18 (1986), no. 2, 165–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement